| Catalog Number |
PCDT1 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Erosion (1750); Diarrhea (1811); Foreign Body Reaction (1868); Inflammation (1932); Nausea (1970); Necrosis (1971); Pain (1994); Scar Tissue (2060); Vomiting (2144); Hernia (2240); Obstruction/Occlusion (2422); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent ventral hernia repair on (b)(6) 2011 and mesh implanted.It was reported that the patient had extensive lysis of adhesion, small bowel resection with functional end to end anastomosis, suture of serositis, total colectomy with stapled ileorectal anastomosis on (b)(6) 2013 during which the surgeon noted the mesh was severely adherent to multiple loops of small bowel and permanently, the serosa and substance of the small bowel.There were also multiple interloop adhesions.It was reported that the patient underwent repair of ventral hernia, repair of enterotomy, lysis of and placement of drains on (b)(6) 2014.It was reported that the patient had incision and drainage of abdominal wound with placement of wound vac on (b)(6) 2014.It was reported that the patient underwent wound exploration, mini laparotomy, placement of blake drain and abscesses developed above fascia requiring replacement of vac on (b)(6) 2014.It was reported that the patient had irrigation and debridement of wound, placement of drain in the abdomen, debridement of fascia, placement of a new wound vac on (b)(6) 2014.It was reported that the patient underwent hernia repair, debridement of fascial edges and closure of fascia on (b)(6) 2014.It was also reported that patient experienced scarring, pain, tenderness, diarrhea, nausea, vomiting, inflammation, adhesions, leukocytosis, necrosis, foreign body giant cell reaction, erosion, bowel obstruction, bowel resection, enterotomy, mesh migration, incarcerated hernia, and recurrence.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda:(b)(6) 2024.D4: udi: as the lot number provided for the event was for dhr review, the full udi is not currently available.H6: appropriate term / code not available (e2402) utilized to capture tenderness, and leukocytosis.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.Mwr-24092024-0001714695 submitted for adverse event which occurred on (b)(6) 2019.Mwr-24092024-0001714696 submitted for adverse event which occurred on (b)(6) 2019.Mwr-24092024-0001714697 submitted for adverse event which occurred on (b)(6) 2019.Mwr-24092024-0001714698 submitted for adverse event which occurred on (b)(6) 2019.Mwr-24092024-0001714699 submitted for adverse event which occurred on (b)(6) 2019.Mwr-24092024-0001714700 submitted for adverse event which occurred on (b)(6) 2019.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Date sent to the fda: 10/04/2024 additional information: d4 (expiration), h4 corrected information: d4 (primary udi #) a review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.